# SDR AALA202106119004

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,316 hours, 10,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: No Test
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 - DOOR. EMERGENCY POWER ASSIST BATTERY TEST INDICATOR LIGHT AMBER FAILED TO COME ON. REPLACED DOOR OPEN SWITCH 552125 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-28-000-802.
